# SDR AALA202207293493

- Difficulty date: July 3, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON INTERCOSTAL AROUND FASTENER LOCATED AT STA 962 AND LEFT BUTT LINE 24. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-01.
